Comparison of estimators of the Weibull distribution

Akram, Muhammad and Hayat, Aziz 2014, Comparison of estimators of the Weibull distribution, Journal of statistical theory and practice, vol. 8, no. 2, pp. 238-259.

Attached Files
Name Description MIMEType Size Downloads

Title Comparison of estimators of the Weibull distribution
Author(s) Akram, Muhammad
Hayat, Aziz
Journal name Journal of statistical theory and practice
Volume number 8
Issue number 2
Start page 238
End page 259
Total pages 22
Publisher Taylor & Francis
Place of publication Abingdon, England
Publication date 2014
ISSN 1559-8616
Keyword(s) Weibull distribution
order statistics
L-moment estimation
maximum likelihood estimation
methods of moments
maximum product of spacing
Language eng
Field of Research 140302 Econometric and Statistical Methods
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2014, Taylor & Francis
Persistent URL http://hdl.handle.net/10536/DRO/DU:30061747

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 24 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Wed, 19 Mar 2014, 14:04:14 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.